# SDR CA120918006

- Difficulty date: September 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FINAL APPROACH, THE OPERATOR REPORTED A SHIFTING AND DECREASE OF TORQUE ON THE RT ENGINE.  THE POWER LEVER WAS PUSHED FORWARD TO COMPENSATE THE TORQUE DECREASE BUT WHEN PASSING THE FINAL APPROACH POINT THE CREW NOTICED THAT THE TORQUE WAS AT 0.  NO ENGINE SHUTDOWN OCCURRED AND THE ACFT LANDED SAFELY. TROUBLESHOOTING IS ON-GOING.
